On the optimality of the simultaneous redundancy transformations

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

The objective of this paper is to introduce and motivate additional properties and interpretations for the redundancy variables. It is shown that these variables can be derived by application of certain invariance arguments and without reference to the index of redundancy. In addition, an optimality property for the variables is presented which is important whenever one restricts attention in a study to a subset of the redundancy variables. This optimality property pertains to the subset rather than to the individual variables.

Original languageEnglish (US)
Pages (from-to)77-86
Number of pages10
JournalPsychometrika
Volume47
Issue number1
DOIs
StatePublished - Mar 1 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Social Sciences (miscellaneous)
  • Psychology (miscellaneous)
  • Psychology(all)
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'On the optimality of the simultaneous redundancy transformations'. Together they form a unique fingerprint.

Cite this